# SDR SWIA201232472

- Difficulty date: December 26, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 22,221 hours, 13,440 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SEATBELT WILL NOT RELEASE.  (FLT 5653)  REPLACED F/OS SEATBELT.
